# SDR DLL16950800

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fail Safe Strap
- Condition: Delaminated
- Location: C-1 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE SKIN FAIL SAFE TEAR STRAP DELAMINATED IN FWD CARGO AREA, FS 886-901 AT STRINGER 23, 30, AND 34. REPAIRED PER SRM 53-31-00 PG 830.
